# SDR SWIA202055729

- Difficulty date: December 14, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 589 FRAME IS CORRODED IN TWO LOCATIONS. FIRST LOCATION IS BETWEEN STRG 20R TO 21R. SECOND IS AT STRG 23R AT THE TOP AND AFT SIDE.   (C-CHECK) RO 2/1/2021   REMOVED DAMAGED FRAME AND INSTALLED NEW SERVICEABLE FRAME IAW CRJ-200 SRM 51-42-06, 51-42-21 AND 51-40-11. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.ALL WORK PERFORMED, AND COMPLIED WITH SKYWEST CARD 51-900-1003-SKY. 337 ATTACHED. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCED DRAWING 601R23025 FOR FASTENER CALL OUT.
